Home > Research > Publications & Outputs > Formal geometry and combinatorics of the Maurer...
View graph of relations

Formal geometry and combinatorics of the Maurer-Cartan equation

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>2013
<mark>Journal</mark>Letters in Mathematical Physics
Issue number1
Volume103
Number of pages34
Pages (from-to)79–112
<mark>State</mark>Published
Early online date10/10/12
<mark>Original language</mark>English

Abstract

We give a general treatment of the Maurer–Cartan equation in homotopy algebras and describe the operads and formal differential geometric objects governing the corresponding algebraic structures. We show that the notion of Maurer–Cartan twisting is encoded in certain automorphisms of these universal objects.